# SDR AALA201708049026

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 97,205 hours, 15,539 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 273T41104
- Part serial: 1960
- Condition: Deployed
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND LEFT WING SPOILER OVERRIDE ACTUATOR DEPLOYED. REPLACED LEFT WING SPOILER OVERRIDE ACTUATOR PER AMM 25-65-20.
